Department of Mathematics
Upper bounds on the paired-domination number
A set S of vertices in a graph G is a paired-dominating set of G if every vertex of G is adjacent to some vertex in S and the subgraph induced by S contains a perfect matching. The minimum cardinality of a paired-dominating set of G is the paired-domination number of G, denoted by γp r (G). In this work, we present several upper bounds on the paired-domination number in terms of the maximum degree, minimum degree, girth and order. © 2008.
Girth, Maximum degree, Minimum degree, Paired-domination number
Source Publication Title
Applied Mathematics Letters
Link to Publisher's Edition
Chen, X., Shiu, W., & Chan, W. (2008). Upper bounds on the paired-domination number. Applied Mathematics Letters, 21 (11), 1194-1198. https://doi.org/10.1016/j.aml.2007.10.029